# SDR MASA00182

- Difficulty date: December 24, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

FLT 5891 - YOW-PHL - RETURNED TO FIELD AFTER PACKS OVERHEATED AND THERE WAS SMOKE IN THE COCKPIT.  MAINTENANCE INSPECTED THE PACKS, INCLUDING OILS, AND RAN THE ENGINES.  NO SMOKE OR DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
